Hello sandy and welcome to DC. I want to add here that due to the numerous ADVERSE SIDE EFFECTS of PHENTERMINE that I would discontinue its use. It is only (at best) meant to be used short-term and the side effects are so pronounced that I don't know how this stuff has managed to stay on the market. If you are well on your way to achieving your weight goal and have a good plan in place... you don't need this drug. It causes heart palpitations, aggression, agitation, insomnia and other such worsening symptoms. You also DO HAVE TO EAT to lose weight successfully. I would rather see you do something like the program I did, michael thurmonds six-week body makeover, because there are NO DRUGS involved and the weight loss was pretty darn quick and it has been a permanent loss for me some 4 years later. I am also 58 years young and started this program because I was good and mad at one of my doctors. I got the benefits all "right" and I have kept up with the food groups for my body type "B" on this program. There is no frozen food or stuff arriving at the door. You go to the grocery store and still buy your food and cook. It is healthier, too, when you know in your head you are the one responsible for your success rather than relying on something artificial. The rebound weight gain from this particular drug is VERY HIGH!!!
That is all I will say on that subject but if you want to talk further about this other program... I am ALL EARS and willing to help you...
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My father is hypertensive and started olmesartan since 4 days complaining of severe vertigo what to?
Posted 24 May 2010 • 1 answer
Posted 3 Aug 2011 • 1 answer
Posted 15 May 2014 • 2 answers
Posted 8 Feb 2015 • 10 answers
Posted 11 Sep 2016 • 0 answers